# SDR 2001F00245

- Difficulty date: June 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2038
- Engine: Allsn 250C28C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON WAY BACK FROM BURLEY IDAHO TO BRMS, WHEN RECEIVING A CAUTIONARY CHIP LIGHT FOR THE NR 1 ENGINE.  THE CHIP WAS BURNED OFF USING THE FUZZ BUSTER.  SHORTLY THERE AFTER THE NR 1 CHIP LIGHT CAME ON AGAIN.  THE AIRCRAFT MAD A PRECAUTIONARY LANDING AT THE POCATELLO AIRPORT.  WHEN INSPECTING THE INCIDENT THE ENGINE WAS DETERMINED TO BE UNSERVICEABLE AND THE ENGINE REPLACED.  THE ENGINE WAS SENT TO AN OVERHAUL FACILITY.  (M)
